American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[3] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[4] Kei Ji Izuchi, Yuko Izuchi and Shûichi Ohno. Path connected components in weighted composition operators on $h^\infty$ and $H^\infty$ with the operator norm. Trans. Amer. Math. Soc. 365 (2013) 3593-3612.
Abstract, references, and article information   
View Article: PDF

[5] Denny H. Leung and Ya-shu Wang. Compact and weakly compact disjointness preserving operators on spaces of differentiable functions. Trans. Amer. Math. Soc. 365 (2013) 1251-1276.
Abstract, references, and article information   
View Article: PDF

[6] Eva A. Gallardo-Gutiérrez and Pamela Gorkin. Interpolating Blaschke products and angular derivatives. Trans. Amer. Math. Soc. 364 (2012) 2319-2337.
Abstract, references, and article information   
View Article: PDF

[7] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[8] Petros Galanopoulos, Daniel Girela and José Ángel Peláez. Multipliers and integration operators on Dirichlet spaces. Trans. Amer. Math. Soc. 363 (2011) 1855-1886. MR 2746668.
Abstract, references, and article information   
View Article: PDF

[9] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF

[10] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[11] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eva A. Gallardo-Gutiérrez, María J. González and Artur Nicolau. Composition operators on Hardy spaces on Lavrentiev domains. Trans. Amer. Math. Soc. 360 (2008) 395-410. MR 2342009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pamela Gorkin and Raymond Mortini. Norms and essential norms of linear combinations of endomorphisms. Trans. Amer. Math. Soc. 358 (2006) 553-571. MR 2177030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hans G. Feichtinger and Norbert Kaiblinger. Varying the time-frequency lattice of Gabor frames. Trans. Amer. Math. Soc. 356 (2004) 2001-2023. MR 2031050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maria Tjani. Compact composition operators on Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 4683-4698. MR 1990767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul S. Bourdon and Joel H. Shapiro. Hypercyclic operators that commute with the Bergman backward shift. Trans. Amer. Math. Soc. 352 (2000) 5293-5316. MR 1778507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luigi De Pascale and Eugene Stepanov. Weak and Strong Density of Compositions. Trans. Amer. Math. Soc. 352 (2000) 3707-3721. MR 1675182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner. Banach spaces with the Daugavet property. Trans. Amer. Math. Soc. 352 (2000) 855-873. MR 1621757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James Dudziak, T. W. Gamelin and Pamela Gorkin. Hankel Operators on Bounded Analytic Functions. Trans. Amer. Math. Soc. 352 (2000) 363-377. MR 1473437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. S. Bourdon, J. A. Cima and A. L. Matheson. Compact Composition Operators on BMOA. Trans. Amer. Math. Soc. 351 (1999) 2183-2196. MR 1624085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. V. Panchapagesan. Characterizations of weakly compact operators on $C_o(T)$. Trans. Amer. Math. Soc. 350 (1998) 4849-4867. MR 1615942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wayne Smith. Composition operators between Bergman and Hardy spaces. Trans. Amer. Math. Soc. 348 (1996) 2331-2348. MR 1357404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pietro Poggi-Corradini. Hardy spaces and twisted sectors for geometric models. Trans. Amer. Math. Soc. 348 (1996) 2503-2518. MR 1340184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Viviane Baladi, Yunping Jiang and Oscar E. Lanford III. Transfer operators acting on Zygmund functions. Trans. Amer. Math. Soc. 348 (1996) 1599-1615. MR 1348856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kevin Madigan and Alec Matheson. Compact composition operators on the Bloch space . Trans. Amer. Math. Soc. 347 (1995) 2679-2687. MR 1273508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yong Zhong. Irreducible semigroups of functionally positive nilpotent operators . Trans. Amer. Math. Soc. 347 (1995) 3093-3100. MR 1264835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3